MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX GEMINI SR8; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. ARTHREX GEMINI SR8; ACCESSORIES, ARTHROSCOPIC
Model Number ARTHREX GEMINI SR8
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 05/17/2022, it was reported by a sales representative via sems that a ar-6572 cannula broke.This occurred during an unknown case when the wings on the gemini broke-off in the patient.No additional information provided.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
ARTHREX GEMINI SR8
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14603841
Report Number1220246-2022-05041
Device Sequence Number5563234
Product Code NBH
UDI-Device Identifier00888867040434
UDI-Public00888867040434
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberARTHREX GEMINI SR8
Device Catalogue NumberAR-6572
Device Lot Number102105
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/06/2022
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown